International Journal of Scientific and Research Publications

IJSRP, Volume 7, Issue 8, August 2017 Edition [ISSN 2250-3153]


On Sextic Equation With Five Unknowns
      S.Vidhyalakshmi, S. Aarthy Thangam, G. Dhanalakshmi
Abstract: The non-homogeneous sextic equation with five unknowns represented by the Diophantine equation is analyzed for its patterns of non-zero distinct integral solutions are illustrated. Various interesting relations between the solutions and special numbers namely, polygonal numbers, pyramidal numbers are exhibited.

Reference this Research Paper (copy & paste below code):

S.Vidhyalakshmi, S. Aarthy Thangam, G. Dhanalakshmi (2017); On Sextic Equation With Five Unknowns; Int J Sci Res Publ 7(8) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0817.php?rp=P686676
©️ Copyright 2011-2021 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.